Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I've gained 8 lbs from Zoloft and CAN'T Lose it!!!

Posted by Cinderella on October 22, 2004, at 8:33:18

In reply to Re: I've gained 8 lbs from Zoloft and CAN'T Lose it!!! King Vultan, posted by Stressee on October 22, 2004, at 8:20:33

hi Thanks for all the info. I do go to the gym and have been doing circuit weight training for about a year prior to going on Zoloft. I had actually lost weight from weight training and cardio with an eleiptical trainer so I know the benefits. The Zoloft HAS DEFINITELY slowed my metabolism though and put unwanted FAT on my body...believe me...this is not muscle weight gain. I notice my butt and hips have spread and I am having to use the last hook on my bra now because it is too tight around my rib cage. I've put on an inch around my waist too. What I have now is a layer of fat over my muscle. I hate to sound like I'm whining but I have always taken pride in my body and tried to keep physically fit. Feeling fat and unsexy is a very unwanted and discouraging side effect. I once went on tricyclics and gained weight on those too and got constipated so I don't want to use those anymore either. I am going to try Wellbutrin first to see if it will work for me.

> I'm barging in and I'm sorry, but I am trying to figure out what other classes of Anit- Deprs. are you talking about? I am thinking my Wellbutrin is not working at ALL -L


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cinderella thread:405595
URL: http://www.dr-bob.org/babble/20041018/msgs/405795.html